The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (218 KB) | Metadata | Table of Contents | ZAA summary
Volume 20, Issue 2, 2001, pp. 489–504
DOI: 10.4171/ZAA/1026

Published online: 2001-06-30

On Oscillation of Equations with Distributed Delay

Leonid Berezansky[1] and Elena Braverman[2]

(1) Ben Gurion University of the Negev, Beer-Sheba, Israel
(2) Technion - Israel Institute of Technology, Haifa, Israel

For the scalar delay differential equation with a distributed delay $$\dot{x} (t) + \int ^t_{– \infty} x(s)d_sR(t,s) = f(t) (t > t_o)$$ a connection between the properties
positiveness of the fundamental function
existence of a non-negative solution for a certain nonlinear integral inequality
is established. This enables to obtain comparison theorems and explicit non-oscillation and oscillation conditions being generalizations of some known results for delay equations and integro-differential equations and leads to oscillation results for equations with infinite number of delays.

Keywords: Oscillation, non-oscillation, distributed delay, comparison theorems

Berezansky Leonid, Braverman Elena: On Oscillation of Equations with Distributed Delay. Z. Anal. Anwend. 20 (2001), 489-504. doi: 10.4171/ZAA/1026